Spectra of stochastic operators arising in lattice models of a gas

R. A. Minlos, Ya G. Sinai

Research output: Contribution to journalArticle

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)167-176
Number of pages10
JournalTheoretical and Mathematical Physics
Volume2
Issue number2
DOIs
StatePublished - Feb 1 1970

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Spectra of stochastic operators arising in lattice models of a gas'. Together they form a unique fingerprint.

  • Cite this